Wednesday, August 12, 2009

Tamiflu side effects continue to rise

Drug to combat swine flu leaves '1,000 patients in suffering'

Officials insist Tamiflu is safe as reports of side effects continue to rise

Andrew Castle: 'Tamiflu almost killed my daughter'

*Georgina Castle was one of the first people to suffer serious side effects from Tamiflu during a swine flu outbreak at her school in May. The 16-year-old was prescribed a double dose of the drug because she had asthma but within hours she was in hospital suffering from severe complications.

Swine flu: more than 400 cases of Tamiflu side effects

A total of 11 per cent of adults and adolescents taking the drug experience nausea and 8 per cent have vomiting, according to the summary of product characteristics.

This ties in quite nicely with the post from yesterday regarding the use of Tamiflu and Relenza and it's side effects, particularly in children.


In children, the most commonly reported side effect is vomiting, with 15 per cent suffering it and 10 per cent having diarrhoea.


15 percent of children having vomiting and 10 percent having diarrhea, that is quite high, and surely exacerbates the sickness.

Yet, somehow the Canadian government and other governments world-wide say this is a safe drug, even for children?

4 comments:

  1. Maybe they should be prescribing more of the Jewish faith ;)

    http://news.bbc.co.uk/2/hi/8196807.stm

    ReplyDelete
  2. OMG Jim.. that was just... arghhhh painful to watch!

    Funny though.

    Wierdos.

    ReplyDelete
  3. Prescribing more of the Jewish faith, like meds, i gotcha.

    you are a card jim!

    maggie; weirdos is right.

    ReplyDelete

TROLLS &SPAM WILL BE DELETED WITHOUT HESITATION
KEEP IT RELEVANT. NO PERSONAL ATTACKS